What causes weird sensation in chest area and fast heart beat?

default
Posted on Sat, 6 Jun 2015 in Mental Health
Question: i occasionally wake up in the middle of the night with a flushing warm sensation in my chest area... doesn't last long. I am prone to panic attacks , therefore, my heart does start racing.. because I think I am having a heart attack.
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
How much xanax do you take and how often?

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this these sensations in your chest area. Given the fact that you have anxiety attacks, this is more likely to be related to anxiety than heart attics. Of course, if it were heart attack, it would not get resolved without treatment. The fact that it comes on and off is suggestive of a benign condition like anxiety attacks than heart attack.

I will suggest that you tell me how much xanax and how often you take it. There might be room to adjust the treatment. Also, how often do you wake up with these symptoms?

I hope this helps. I wish you well. Thanks for using our services and do feel free to ask for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Flushing

doctor1 MD

I am a 71 yo male retired veterinarian weigh 210 and 6 1 tall. I had a nasty nasty cold and sinusitis(treated with Z-pack and fluticasone nasal...

doctor1 MD

Hi, I took one Kamagra tablet (SILDENAFIL CITRATE) 36 hours ago, and even though facial flushing, dizziness and sickness has largely dissapeared, I...

doctor1 MD

Hi, I just got tetralysal for my flushing and redness on my cheeks and nose, which probably is rosacea. But Im scared that the medication may...

doctor1 MD

Hi I m 22 years old...ive was on vancomycin for a month due to a mrsa infection in my blood..i got of vanco 6 days ago and picc line removed 7 days...

doctor1 MD

Hi I m a 41 year old female and had a question in regards to facial flushing . I go through periods of time where I feel like I often feel flushed,...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have...

doctor1 MD

Yes. Something weird has been happening. I get really sad. Then I get a flushing of heat up my back, kinda of like chemicals going up through my...

Get personalised answers from verified doctor in minutes across 80+ specialties

193 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2